# SDR SWAA2016090655421

- Difficulty date: August 28, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD FLAP TRACK FAIRING AFT END,  FAIRING CRACKED AT FORWARD  INBOARD SIDE.  REPAIRED THE FAIRING IAW SRM.
